Full Text: PDF
Received March 16, 2018; Accepted July 26, 2018; Published August 5, 2018
Abstract. This paper establishes the existence of at least one positive solution for a coupled system of fractional order differential equations supplemented with Riemann-Liouvillle type fractional order boundary conditions. An illustrative example is also presented.
How to Cite this Article:
V.V.R.R.B. Raju, B.M.B. Krushna, On a coupled system of fractional order differential equations with Riemann–Liouville type boundary conditions, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 25, pp. 1-12.